MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND HEATER-COOLER 3T SYSTEM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND HEATER-COOLER 3T SYSTEM; CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Model Number HEATER/COOLER 3T 208V/60HZ
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A.1.-a.5.Patient information was not provided.H11: livanova deutschland manufactures the 3t heater cooler system.The event occured in (b)(6), canada.Livanova has initiated an investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
Livanova deutschland received a report regarding a heater cooler 3t system, showing the error pump 2 uses too much power (e17).Reportedly the issue persisted even after turning on and off the unit.The issue occured during procedure.There is no report of patient injury.
 
Additional Manufacturer Narrative
H11: through follow-up communications, it was learned that a livanova field service engineer was dispatched to the site and confirmed the reported issue.During the inspection, error code e7 (pump 1 blocked) was also displayed.The engineer replaced the patient pump and the distribution board, but the error persisted.The problem was ultimately resolved by replacing the cpu board.Functional verification checks were completed successfully, and the unit was returned to service.The unit was manufactured in 2024, and no further similar issues have been reported in the past.Based on the investigation findings, the root cause of the issue has been traced back to a faulty cpu board.Failure of electronic boards can be related to multiple and not deterministic factors such as exposure to heat, dust and moisture, accidental impact (drops and falls), and power overloads/surges but also to variability of micro subcomponents.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.
 
Event or Problem Description
See initial report.

Brand Name
HEATER-COOLER 3T SYSTEM
Common Device Name
CONTROLLER, TEMPERATURE, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23433997
Report Number9611109-2025-90493
Device Sequence Number14642273
Product Code DWC
UDI-Device Identifier04033817900511
UDI-Public(01)04033817900511(11)241212
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K220635
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHEATER/COOLER 3T 208V/60HZ
Device Catalogue Number16-02-82
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2025
Supplement Date Received by Manufacturer11/24/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/22/2025
Date Device Manufactured12/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown